Determination of source terms in a degenerate parabolic equa…

Established


65
Citations
27
Refs
2010
Year
Search Works
Work Details
  • DOI 10.1088/0266-5611/26/10/105003
  • OpenAlex ID W2012087873
  • Type Article
  • Language EN
  • Published 26 Aug 2010
  • Volume 26 (10)
  • Pages 105003
  • Source Inverse Problems
  • Publisher IOP Publishing
  • FWCI 6.37
  • Countries 3
  • Institutions 5
  • Added 24 Jun 2016
  • Updated 25 Oct 2026
MENU
0

Determination of source terms in a degenerate parabolic equation

Article 2010 EN Bronze

In this paper, we prove Lipschitz stability results for inverse source problems relative to parabolic equations. We use the method introduced by Imanuvilov and Yamamoto in 1998 based on Carleman estimates. What is new here is that we study a class of one-dimensional degenerate parabolic equations. In our model, the diffusion coefficient vanishes at one extreme point of the domain. Instead of the c…

65

Citations

27

References

3

Authors

6.37

FWCI

Citations by Year
Last 14 years
Topics
Keywords
Authors & Affiliations
3 authors
#AuthorInstitutionsORCID
1 Piermarco Cannarsa University of Rome Tor Vergata (IT)
2 Jacques Tort Centre National de la Recherch… (FR) Université Toulouse III - Paul… (FR) +1 —
3 Masahiro Yamamoto The University of Tokyo (JP)

Data: OpenAlex